# SDR REXA2016020300209

- Difficulty date: February 3, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N8977A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7977
- Aircraft time: 23,544 hours, 20,904 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT DRAG ANGLE CRACKED.  PAX DOOR AFT DRAG ANGLE WAS REPAIRED IAW REO 601R-52-11-513.
